# SDR DALA2024081308086

- Difficulty date: August 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0498280) CORROSION AFT GALLEY FLOOR SUPPORT BETWEEN STA 967 & STA 986.5 LBL16 WL208. REMOVED AND REMPLACED FLOOR SUPPORT BWT STA 967 TO STA 986.5 LBL 16 WL 208 IAW B737 SRM 51-40-02-0G AND DWG 140A9870 REV B.
